# SDR FDEA201206032064

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR40-45 Y953 SEAT TRACK CORRODED.  REMOVED THE CORRODED SEAT TRACK IAW SRM 51-40-21.  DRILLED FASTENER HOLES ON THE NEW SEAT TRACK IAW SRM 51-40-40.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-21.  APPLIED FINISH TO THE FASTENER HEADS IAW SRM 51-75-10.
